Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A FEW REMARKS IN NON-COMMUTATIVE ERGODIC THEORY

VLADIMIR CHILIN, SEMYON LITVINOV and ADAM SKALSKI
Journal of Operator Theory
Vol. 53, No. 2 (Spring 2005), pp. 331-350
Published by: Theta Foundation
Stable URL: http://www.jstor.org/stable/24715659
Page Count: 20
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A FEW REMARKS IN NON-COMMUTATIVE ERGODIC THEORY
Preview not available

Abstract

Individual ergodic theorems for free group actions and Besico-vitch weighted ergodic averages are proved in the context of the bilateral almost uniform convergence in the L1-space over a semifinite von Neumann algebra. Some properties of the non-commutative counterparts of the pointwise convergence and the convergence in measure are discussed.

Page Thumbnails

  • Thumbnail: Page 
[331]
    [331]
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346
  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350